Reconstruction of singular second-order differential equations from spectral characteristics

AuthorsSeyfollah Mosazadeh
JournalActa Mathematica Applicatae Sinica, English Series
Presented byUniversity of Kashan
Page number645-654
Serial number3
Volume number35
Paper TypeFull Paper
Published At23-07-2019
Journal GradeISI
Journal TypeTypographic
Journal CountryGermany
Journal IndexSpringer


In this work, we study boundary value problems for second-order differential equations with singularities
of second kind inside an interval. First, we investigate properties of the spectrum, then prove a theorem
on completeness of eigenfunctions, and study the inverse problem of reconstructing the differential equation from
spectral characteristics

Paper URL